# SDR CA020110015

- Difficulty date: January 10, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Cracked
- Location: Cockpit
- Part time: 14,524 hours, 14,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS LEFT SIDE WINDOW CRACKED IN CRUISE.REMOVED AND REPLACED LEFT SIDE WINDOW WITH SERVICEABLE UNIT IAW AMM 56-12-01.
